Journal article icon

Journal article

Picard groups for derived module categories

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/S0024611503014059

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Zimmermann, A More by this author
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
87
Issue:
1
Pages:
197-225
Publication date:
2003-07-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:3b72e5f5-80a8-4223-a36c-a855032a339e
Source identifiers:
16244
Local pid:
pubs:16244

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP